Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 37, NWS Bismarck, ND

June 19, 2015Billings County, Golden Valley County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 19, 2015, 5:31 PM MDT for Billings County, Golden Valley County, North Dakota. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2015, 5:31 PM MDT (23:31 UTC)
Expired
Jun 19, 2015, 6:12 PM MDT
In force
41 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Billings County, ND, Golden Valley County, ND

The radar

The Bismarck radar (KBIS), 231 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 19, 2:01 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.5 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 407 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
978 m above ground
0-6 km bulk shear
56 kt
0-1 km storm-relative helicity
407 m²/s²
0-3 km storm-relative helicity
413 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

503 
WUUS53 KBIS 192331
SVRBIS
NDC007-033-200030-
/O.NEW.KBIS.SV.W.0037.150619T2331Z-150620T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
531 PM MDT FRI JUN 19 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN BILLINGS COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  CENTRAL GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 630 PM MDT

* AT 531 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEACH...
  MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BEACH AROUND 535 PM MDT.
  SENTINEL BUTTE AROUND 545 PM MDT.
  MEDORA AROUND 610 PM MDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4709 10405 4710 10404 4710 10326 4669 10325
      4674 10404
TIME...MOT...LOC 2331Z 269DEG 35KT 4691 10407 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
3 follow-up statements
356 
WWUS53 KBIS 192345
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
545 PM MDT FRI JUN 19 2015

NDC007-033-200030-
/O.CON.KBIS.SV.W.0037.000000T0000Z-150620T0030Z/
BILLINGS ND-GOLDEN VALLEY ND-
545 PM MDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN BILLINGS AND CENTRAL GOLDEN VALLEY COUNTIES...

AT 544 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES NORTHEAST OF SENTINEL BUTTE TO 6 MILES
SOUTHEAST OF BEACH...MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...BEACH AIRPORT REPORTED GUSTS TO 61 MPH WITH THIS STORM. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  MEDORA AROUND 555 PM MDT.

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4709 10405 4710 10404 4710 10326 4669 10325
      4674 10404
TIME...MOT...LOC 2344Z 275DEG 40KT 4700 10370 4683 10393 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
611 
WWUS53 KBIS 200002
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
602 PM MDT FRI JUN 19 2015

NDC033-200012-
/O.CAN.KBIS.SV.W.0037.000000T0000Z-150620T0030Z/
GOLDEN VALLEY ND-
602 PM MDT FRI JUN 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GOLDEN VALLEY COUNTY
IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4710 10326 4669 10325 4671 10361 4698 10361
      4698 10366 4710 10366
TIME...MOT...LOC 0002Z 273DEG 47KT 4697 10339 4677 10354 

$$

NDC007-200030-
/O.CON.KBIS.SV.W.0037.000000T0000Z-150620T0030Z/
BILLINGS ND-
602 PM MDT FRI JUN 19 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR SOUTHWESTERN BILLINGS COUNTY...

AT 602 PM MDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF MEDORA TO 17 MILES SOUTHEAST OF
SENTINEL BUTTE...MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN BILLINGS COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
FRYBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4710 10326 4669 10325 4671 10361 4698 10361
      4698 10366 4710 10366
TIME...MOT...LOC 0002Z 273DEG 47KT 4697 10339 4677 10354 

HAIL...1.00IN
WIND...60MPH
 
$$

AYD
659 
WWUS53 KBIS 200012
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
612 PM MDT FRI JUN 19 2015

NDC007-200022-
/O.CAN.KBIS.SV.W.0037.000000T0000Z-150620T0030Z/
BILLINGS ND-
612 PM MDT FRI JUN 19 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BILLINGS COUNTY
IS CANCELLED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THESE THUNDERSTORMS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4710 10326 4669 10325 4671 10361 4698 10361
      4698 10366 4710 10366
TIME...MOT...LOC 0010Z 269DEG 35KT 4697 10327 4677 10342 

$$

AYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 2:10 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Jun 19, 2:10 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
310 PM CDT FRI JUN 19 2015

.UPDATE...
ISSUED AT 309 PM CDT FRI JUN 19 2015

QUICK UPDATE TO ISSUE SEVERE THUNDESTORM WATCH 313 FOR WESTERN AND
MOST OF CENTRAL NORTH DAKOTA IN EFFECT UNTIL 10 PM CDT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

SEVERE CONVECTIVE POTENTIAL THIS AFTERNOON AND EVENING HIGHLIGHTS
THE SHORT TERM FORECAST.

AS OF 1850 UTC...CUMULUS FIELDS ACROSS EASTERN MONTANA ARE
CONTINUING TO GROW VERTICALLY WITH A FEW STORMS ALREADY ONGOING
ACROSS NORTHEAST MONTANA INTO SOUTHERN SASKATCHEWAN. THE 15-17 UTC
HRRR AND 12 UTC GLOBAL AND CONVECTIVE ALLOWING DETERMINISTIC
SUITES DEPICT CONTINUED STRENGTHENING AND COVERAGE OF CONVECTION
ACROSS EASTERN MONTANA THROUGH THE AFTERNOON WITH CONTINUED
DESTABILIZATION AND MULTIPLE IMPULSES EMBEDDED WITHIN THE FAST
WESTERLIES ALOFT. 21-22 UTC STILL LOOKS TO BE A REASONABLE
ESTIMATE FOR CONVECTION TO FORM ACROSS OR MOVE INTO FAR WESTERN
NORTH DAKOTA. STORMS ARE EXPECTED TO SPREAD INTO CENTRAL NORTH
DAKOTA AROUND 00-02 UTC THIS EVENING. 2000-2500 J/KG OF ML CAPE
AND STRONG DEEP LAYER SHEAR OF 40-50 KTS SUPPORTS SUPERCELLS WITH
LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. WHILE LOW LEVEL
SHEAR IS WEAK AND LCLS A BIT HIGH...CERTAINLY CANNOT RULE OUT A
TORNADO OR TWO GIVEN DISCRETE SUPERCELLS TO BEGIN THE EVENT.
CONGEALING OF STORMS INTO A POSSIBLE MCS IS STILL FAVORED LATE
THIS EVENING ACROSS NORTH CENTRAL SOUTH DAKOTA INTO SOUTH CENTRAL
NORTH DAKOTA. SEE SPC MESOSCALE DISCUSSION 1072 FOR FURTHER
DETAILS.

CONTINUED MULTIPLE IMPULSES IN QUASI-ZONAL FLOW ALOFT CONTINUE
THE THREAT FOR ISOLATED TO SCATTERED STORMS CENTRAL ON SATURDAY.
A FEW MAY BE STRONG TO SEVERE WITH RESIDUAL UPPER 50S TO LOWER 60S
DEWPOINTS IN PLACE.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 149 PM CDT FRI JUN 19 2015

A CONTINUATION OF SHORTWAVE TROUGHS MIGRATING THROUGH A QUASI-ZONAL
FLOW PRODUCING CHANCES FOR SHOWERS/THUNDERSTORMS REMAINS THE THEME.
SUNDAY WILL FEATURE A SHORTWAVE TROUGH SLIDING ACROSS NORTHERN NORTH
DAKOTA/SOUTHERN CANADA ACCOMPANIED BY A 90KT JETSTREAK. THE ECMWF
ADVERTISES A 120KT JET AND IS SLIGHTLY FARTHER SOUTH THAN THE GFS.
THUS ENHANCED LIFT VIA THE RIGHT ENTRANCE REGION OF THE JET
RESULTING IN THE HIGHEST POPS/LIKELY TO CATEGORICAL ACROSS THE
NORTHCENTRAL...WITH A CHANCE OF THUNDERSTORMS ELSEWHERE. SOME
THUNDERSTORMS WILL BE STRONG TO SEVERE THUNDERSTORM. POSSIBLY A
BREAK ON MONDAY AS A TRANSITORY SHORTWAVE RIDGE SLIDES THROUGH.
THEREAFTER...EXPECT SHORTWAVE TROUGHS EVERY 24HR TO 36HR PROMOTING
CHANCES OF SHOWERS/THUNDERSTORMS TUESDAY THROUGH FRIDAY.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON)
ISSUED AT 309 PM CDT FRI JUN 19 2015

SEVERE THUNDERSTORMS INITIATING AFTER 20Z FRIDAY IN WESTERN NORTH
DAKOTA AND AROUND 00Z SATURDAY IN CENTRAL NORTH DAKOTA...IS THE MAIN
HAZARD FOR THE TERMINALS. STRONG WINDS...HAIL...AND HEAVY RAINFALL
WILL BE THE PRIMARY THREATS. ENOUGH CONFIDENCE AT THIS TIME TO
MENTION HEAVY THUNDERSTORMS WITH GUSTS TO 45KT AT KDIK/KBIS/KJMS
LATE FRIDAY AFTERNOON INTO FRIDAY EVENING. KISN/KMOT REMAINS MORE
UNCERTAIN AT THIS TIME FOR HEAVY THUNDERSTORMS AND HAVE DECIDED TO
MENTION MODERATE AT KISN AND VCTS AT KMOT. SEVERE WEATHER WILL
DIMINISH BY AROUND 06Z WITH KJMS THE LAST REMAINING AERODROME TO
HAVE SHOWERS THROUGH 07Z. STRATUS/MVFR CIGS TO FOLLOW FOR KJMS
SATURDAY MORNING...WITH SCT CLOUDS ELSEWHERE.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...AYD
SHORT TERM...AYD
LONG TERM...KS
AVIATION...KS
Hazardous weather outlook, Jun 19, 12:45 PM MDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
145 PM CDT FRI JUN 19 2015

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-201845-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
145 PM CDT FRI JUN 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO ENTER WESTERN NORTH DAKOTA LATE THIS
AFTERNOON...AND SPREAD INTO CENTRAL NORTH DAKOTA THROUGH THE
EVENING. THESE STORMS COULD BE SEVERE WITH LARGE HAIL...DAMAGING
WIND AND POSSIBLY A FEW TORNADOES. THE GREATEST RISK FOR SEVERE
WEATHER IS ACROSS SOUTHWEST AND SOUTH CENTRAL NORTH DAKOTA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A FEW STRONG TO SEVERE STORMS ARE POSSIBLE BOTH SATURDAY AND
SUNDAY. DAILY THUNDERSTORM CHANCES WILL CONTINUE MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER TO THE NATIONAL
WEATHER SERVICE IN BISMARCK AT 701-223-4582...OR ON SOCIAL MEDIA.

AYD

In the hours before

Special weather statement, Jun 19, 3:15 PM MDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
415 PM CDT FRI JUN 19 2015

NDZ001-009-017-192215-
DIVIDE ND-WILLIAMS ND-MCKENZIE ND-
415 PM CDT FRI JUN 19 2015

...SEVERE THUNDERSTORMS IN NORTHEAST MONTANA...WEST OF
WILLISTON...WERE MOVING TOWARD THE NORTH DAKOTA BORDER...

AT 408 PM CDT...SEVERE THUNDERSTORMS WERE MOVING THROUGH ROOSEVELT
COUNTY MONTANA. THE LEADING EDGE OF THE STORMS WAS 45 MILES WEST OF
WILLISTON...AND MOVING EAST-SOUTHEAST AT NEARLY 50 MILES PER HOUR.

STORMS WILL BE CROSSING THE MONTANA AND NORTH DAKOTA BORDER AROUND
430 PM CDT...330 PM MDT...ALONG THE MISSOURI RIVER. IF THESE STORMS
MOVE INTO YOUR ARE SEEK SHELTER INSIDE.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 1000 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4899 10297 4739 10315 4750 10404 4898 10405
      4900 10355
TIME...MOT...LOC 2108Z 272DEG 50KT 4827 10464

MARTIN/SIMOSKO
Special weather statement, Jun 19, 3:59 PM MDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
459 PM CDT FRI JUN 19 2015

NDZ009-017-192245-
WILLIAMS ND-MCKENZIE ND-
459 PM CDT FRI JUN 19 2015

...THUNDERSTORMS WERE CROSSING THE MONTANA AND NORTH DAKOTA BORDER
WEST OF WILLISTON...

AT 455 PM CDT /355 PM MDT/...STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 10 MILES EAST OF FROID TO 13 MILES NORTH OF
ENID...MONTANA...WERE MOVING EAST-SOUTHEAST AT 40 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS AS THEY CROSS INTO THE TRENTON...FORT UNION...AND EAST
FAIRVIEW AREA. CONTINUOUS LIGHTING WILL ALSO OCCUR.

GET INSIDE BEFORE THESE STORMS MOVE INTO YOUR AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF ON THE MISSOURI RIVER NEAR WILLISTON GET OFF THE WATER AND TO
SHORE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT/900
PM MDT/ FOR NORTHWESTERN NORTH DAKOTA.

LAT...LON 4834 10405 4837 10400 4783 10295 4738 10361
      4754 10404
TIME...MOT...LOC 2154Z 307DEG 50KT 4830 10428 4790 10475

MARTIN/SIMOSKO
Local storm report, Jun 19, 4:44 PM MDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
544 PM CDT FRI JUN 19 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     HAIL             14 NW ALEXANDER         47.99N 103.86W
06/19/2015  E1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

            STILL HAILING AT THE TIME THIS REPORT WAS SENT. GOLF
            BALL SIZE HAIL WAS THE LARGEST STONE AND THERE WERE FEW
            OF THEM. ALSO HAD VERY HEAVY RAIN BUT NO AMOUNT. GUSTY
            WIND BUT NO ESTIMATE AS CALLER WAS SHELTERED.

&&

KSIMOSKO

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 5:58 AM MDTSpecial Weather StatementBISMcHenry47 min
Jun 19, 6:04 AM MDTSpecial Weather StatementBISMcLean41 min
Jun 19, 3:15 PM MDTSpecial Weather StatementBISDivide, McKenzie, Williams60 min
Jun 19, 3:59 PM MDTSpecial Weather StatementBISMcKenzie46 min
Jun 19, 4:11 PM MDTSevere Thunderstorm WarningBISMcKenzie, Williams64 min
Jun 19, 4:47 PM MDTSevere Thunderstorm WarningBISBillings, Golden Valley, McKenzie58 min
Jun 19, 5:02 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie58 min
Jun 19, 5:19 PM MDTSevere Thunderstorm WarningBISBowman, Slope56 min
Jun 19, 5:41 PM MDTSevere Thunderstorm WarningBISBillings, Dunn, McKenzie, McLean, Mercer64 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.